# SDR 2006UALA01820

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 48,194 hours, 33,616 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE  CAUSE: UNDETERMINED, FOUND NO DEFECTS DURING TROUBLESHOOTING.  REPLACED THE SLIDE ON A/C.  SLIDE VALVE OVERHAULED AS PRECAUTION.
